# SDR CA990323023

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Allsn 250C30S
- System (JASC): 7921 · Engine Oil Cooler
- Part: Blower
- Part number: 7630807902104
- Condition: Damaged
- Location: Oil Cooler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION FOUND BEARING FAILURE CAUSING INTERNAL WEAR OF THE FAN BLADES.
